MathSciNet Relay Station
MathSciNet bibliographic data
MR637711 05A05 (05C35 06A10 52A37)
Griggs, Jerrold R. Collections of subsets with the Sperner property. Trans. Amer. Math. Soc. 269 (1982), no. 2, 575–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement